Alert archive / Louisiana / Small Craft Advisories in 2014
Small Craft Advisory 36, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Oct 31, 2014, 3:00 AM CDT. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:00 AM CDT (08:00 UTC)
- In effect from
- Oct 31, 2014, 4:00 PM CDT
- Expired
- Nov 1, 2014, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 6:22 PM CDT, 8 hours 38 minutes earlier.
Area forecast discussion, Oct 30, 6:22 PM CDT, 8 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 622 PM CDT THU OCT 30 2014 .AVIATION...VFR THROUGH THE PERIOD. LIGHT VRB TO NEAR CALM WINDS TONIGHT WILL BECOME NORTHWEST AND GUSTY DURING FRIDAY. && .PREV DISCUSSION... /ISSUED 429 PM CDT THU OCT 30 2014/ DISCUSSION... CDFNT OVER SE OK NORTH CENTRAL TX PROGGED TO MOVE QUICKLY THROUGH THE FORECAST AREA OVERNIGHT AND PUSH INTO THE GULF WATERS TOMORROW MORNING AS A LEAD SHORTWAVE TROF DROPS THROUGH THE MID MS RIVER VALLEY TWD THE NE GULF COAST. A BREEZY BUT STILL WARM AFTERNOON IS ON TAP...AS THE REAL DRY/COLD PUNCH WILL ARRIVE TOMORROW EVENING AS A SECOND AND MORE POTENT SHORTWAVE TROF JUST ENTERING THE UPPER MIDWEST PLUNGES INTO THE SE CONUS. TRICK OR TREAT TIME FRIDAY EVENING WILL BE A LITTLE BREEZY AND COOL AS TEMPERATURES FALL QUICKLY WITH THE LOSS OF DAYTIME HEATING AND STOUT CAA. CLEAR AND COLD WILL PREVAIL FRI NIGHT THROUGH SAT NIGHT AS THE CANADIAN HIGH SINKS SOUTHWARD...WITH SAT NIGHT STILL LOOKING QUITE COLD WITH THE AXIS OF THE HIGH EXTENDING SW INTO THE AREA. AMID LIGHT WINDS AND A CLEAR SKY...GOOD RADIATIONAL COOLING OF THE COLD AND DRY AIRMASS RAISES THE POTENTIAL FOR FREEZING TEMPERATURES TO OCCUR ACROSS PARTS OF CENTRAL/EAST CENTRAL LOUISIANA...WITH MOST AREAS AWAY FROM THE COASTAL MARSHES FALLING INTO THE 30S. TEMPERATURES WILL BEGIN TO MODERATE ON SUNDAY AS THE HIGH BEGINS TO SHIFT EAST...WITH ONSHORE FLOW INTENSIFYING AND BECOMING DEEPER EARLY NEXT WEEK AHEAD OF AN APPROACHING WRN CONUS TROF. GLOBAL MODELS CONTINUE TO WAFFLE A BIT ON THE EVOLUTION OF THIS TROF AND THE DOWNSTREAM AFFECTS IN OUR REGION...BUT GENERALLY AGREE ON GOOD GULF AND PACIFIC MSTR FEEDS YIELDING A DECENT RAIN EVENT IN THE TUE-THU TIME PERIOD IN CONJUNCTION WITH THE PASSAGE OF A PACIFIC FRONT. THE LATEST ECMWF TRENDED MORE IN LINE WITH THE MORE PROGRESSIVE GFS...SO POPS WERE INCREASED A BIT TUE NIGHT AND WED. 13 MARINE... LIGHT OFFSHORE FLOW WILL PREVAIL TONIGHT...WITH WINDS AND SEAS INCREASING ON FRIDAY AS A SURGE OF COLD AIR SPILLS SOUTH INTO THE REGION. SMALL CRAFT ADVISORIES WILL BE REQUIRED FRIDAY EVENING...AND POSSIBLY AS EARLY AS THE AFTERNOON. WINDS AND SEAS WILL SLOWLY SUBSIDE ON SATURDAY...WITH SOUTHEAST WINDS RETURNING SUNDAY AND PREVAILING THROUGH TUESDAY. 13 && .PRELIMINARY POINT TEMPS/POPS... KLCH 52 75 42 61 38 / 0 0 0 0 0 KBPT 55 76 44 63 42 / 0 0 0 0 0 KAEX 49 71 37 58 34 / 0 0 0 0 0 KLFT 51 74 40 60 37 / 0 0 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSLAKECHARLES WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Oct 30, 3:05 AM CDT, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 AM CDT THU OCT 30 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 311100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 305 AM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT COOL HIGH PRESSURE WILL PREVAIL TODAY AND TONIGHT WITH NO PRECIPITATION EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER MUCH STRONGER COLD FRONT WITH A MUCH COLDER AIR MASS IS EXPECTED TO BUILD SOUTH FRIDAY...WITH NO PRECIPITATION EXPECTED. THE COLDEST TEMPERATURES OF THE SEASON CAN BE EXPECTED THIS WEEKEND. MODERATING TEMPERATURES CAN BE EXPECTED FOR MONDAY...WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS BY LATE TUESDAY INTO WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-311100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 305 AM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT COOL HIGH PRESSURE WILL PREVAIL TODAY AND TONIGHT WITH ONLY MODERATE OFFSHORE FLOW EXPECTED AND NO PRECIPITATION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER MUCH STRONGER COLD FRONT WITH A MUCH COLDER AIR MASS IS EXPECTED TO BUILD SOUTH FRIDAY...WITH NO PRECIPITATION EXPECTED. THIS WILL BRING STRONG OFFSHORE FLOW BY FRIDAY NIGHT INTO SATURDAY...WITH SMALL CRAFT ADVISORIES LIKELY ISSUED. WINDS AND SEAS WILL SUBSIDE BY SUNDAY...WITH ONSHORE FLOW EXPECTED TO RESUME BY MONDAY. INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED BY LATE TUESDAY INTO WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:00 AM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 16 hr |
Nearby
Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.